# SDR SIMA20140206006

- Difficulty date: February 6, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 25,104 hours, 21,653 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 4951610
- Condition: Broken
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF RAW  FUEL IN CABIN & COCKPIT DURING TAXI.  AIRCRAFT WAS REMOVED FROM SERVICE.  OUTER APU FUEL MANIFOLD ASSEMBLY LINE BROKEN, FOUND DURING T-SHOOTING OF FUEL SMELL.  REMOVED AND REPLACED SECONDARY APU FUEL MANIFOLD ASSY IAW AMM 49-31-06.  OPC GOOD AT THIS TIME.
